Axiomatics of $p$-adic probability theory
Doklady Akademii Nauk, Tome 326 (1992) no. 5, pp. 796-800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_5_a7,
author = {A. Yu. Khrennikov},
title = {Axiomatics of $p$-adic probability theory},
journal = {Doklady Akademii Nauk},
pages = {796--800},
year = {1992},
volume = {326},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_5_a7/}
}
A. Yu. Khrennikov. Axiomatics of $p$-adic probability theory. Doklady Akademii Nauk, Tome 326 (1992) no. 5, pp. 796-800. http://geodesic.mathdoc.fr/item/DAN_1992_326_5_a7/